# SDR ASOA04420

- Difficulty date: June 10, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4712 - DURING A GROUND INSPECTION IN DFW, THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE EMERGENCY LIGHTS IN THE 'ON' POSITION AND CHARGED THE EMERGENCY BATTERY IN THE POWER SUPPLY UNITS.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
